# SDR ASAA0440076

- Difficulty date: March 9, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587547
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND CREASE BEAM WEB AT STATION 304, R1 DOOR HAS DEEP GOUGE JUST INBOARD OF CREASE BEAM INNER CHORD.  REMOVED AND REPLACED WEB.  (M)
